# SDR UPS96220847

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 360-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.   CORROSION ON STRINGER 3 RT STA 360-440.  REMOVED CORROSION REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED STR 3 RT IAW TRAMCO E.W.O. 96-2444.
